Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By molleyhatchet
UNINTENTIONALLY Quitting Xanax Day 3 (help please)
  1. #1
    lmize31707 is offline New Member
    Join Date
    Jul 2013
    Posts
    1

    Angry UNINTENTIONALLY Quitting Xanax Day 3 (help please)

    I knnew the withdrawls were bad but thse discussion forums are freaking me out! Should I go to the ER? Wait to see my doctor? I need relief. But I did not expect the shakes, sweating, nausea and body aches/heaviness! Ive been on 1 mg od Xanax 3x per day for almost 10 years. My doctor didnt fax my refill order to the pharmacy on Friday so I've been left to suffer through the weekend. Are there any drugs that easy the suffering? Ibuprofen? Vicodin? Anything???? This isn't the first time my doctors office has done this to me. But I just started a new job a week ago and I clearly wont be going in today. How should I spend my day? I'm starting to think ER!

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    Did you get your prescription today? I do hope you followed through on the ER. Your doctor is irresponsible. Stopping a benzo c/t like that can cause seizures. Where opiate w/d will not kill you: BENZO c/t can cause seizures, hallucinations, etc. and is downright dangerous. There is absolutely nothing you can take to comfort you through c/t benzo w/d. except for perhaps L-theanine or otc gabba, and b-6/b-12 vitamins and I have no idea how those would ease the symptoms. Only time really heals you through benzo withdrawal and this should be done as a very slow taper under a doctors supervision.

    Peace,

    Iloerose

  3. #3
    molleyhatchet is offline New Member
    Join Date
    Aug 2013
    Posts
    1

    Default

    i was given xanax as my first med. for severe anxiety. 1987! within 2months i was totally dependent! i was @work.very ill shaking, sweating.as quickly as i can get through to you.You CANT Possibly Do this @home.unless.u have a dr. wean you very slowly& someone to help to take care of your needs.NO stress. I took a shower&had a seizure getting out! I ended up.in ER. i had hallucina. went from a hosp. to a mental ward -pscych ward.for 28 days.almost died. but later n life,i was an abused spouse& besten in head.now its ironic.have seizure dis.due to head trama/hense needed benzo-clonopin&keppra. i was weaning in that hosp. from xanax,with clonopin.I DiD not abuse those Xanax They are Sooo dangerous&i hate them. they dont have a half-life. u need more everyday! i take my clonopin only as directed.they just keep me w/keppra.From seizing.but know my dr.(M.D.) wants me to cut my intake.from daily to 1. i knew i could not. why do drs in ky. do this?My seizure dis. was not caused by xanax. but I feel for you. But if you have a caretaker?&weaning dr.Its possible.but if u feel shaky, paranoid.or a tightness around your forehead.like a rubber band call 911.im knew to this.but i wouldnt open my mouth.If i did Not know- FIRSTHAND. That was the hardest thing i have ever went through N my life. Iv had a mini-stroke,kidney removed.other Major sur.&conditions.This by Far was plainly Hell on earth! finally a specialist helped me&i was Not abusing.as i said I didnt see your org. post. but please ask me about any benzo. I have been on all of them for other med. cond. I am a chronic pain patient.&i used the others when my obussive spouse threw me out of our car going 60mph!.sorry i wrote a book.i just want to help. sincerely molley.
    iloerose likes this.

  4. #4
    mika10684 is offline New Member
    Join Date
    Sep 2013
    Posts
    4

    Default

    I hope u did go 2 da er they can help u w/ ur condition. Hope u doin better now♥♥♥

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22